# SDR FDEA201008112919

- Difficulty date: August 11, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,787 hours, 16,282 cycles
- Engine: Ge CF650C2
- Engine time: 110 hours, 63 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Part time: 110 hours, 63 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

MANUAL FUEL/PUMPS ON HAD PROBLEM STARTING NR2.  1ST ATTEMPT-ENGINE ROLLED BACK AFTER 40 PERCENT, N1.  SECOND ATTEMPT SLOW BUT STARTED OK. CHECKED POWER SEVERAL TIMES ON TAXI-ALL OK.  PASSING 19K ENG 2 FLAMED OUT. RAN CHECKLIST,RECYCLED PUMP  SWITCHES, RESTARTED WITH NO OTHER PROBLEMS.  REPLACED NR 2 ENG REF WC 71T1101 AND WC 71T1701 ACCOMPLISHED POWER ASSURANCE REF JRH CH 7 CHECKS GOOD.
